# SDR IPXA2019051542130

- Difficulty date: May 14, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,053 hours, 18,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRONG ODOR FROM PACK OPS BOTH ENGINES AND APU. R PACK DEFERRED IAW MEL 21-51-1. ITEM DEFERRED TO M669993. PLACARD INSTALLED. REF. TO FIM 21-00-01 PB 301 REV 123.00 AND AMM 21-51-00 REV. 123.01.  **SUPPLEMENTAL SDR**A/C NOT EQUIPPED WITH RECIRCULATION ARI FILTER AND GALLEY VENT FAN FILTER IAW AMM 21-00-01-002-001 REV 123.01. THIS CLEARS M669993
